Subject: Re: Im so fed up!!!!!
I've got sero positive RA, on methatrexate, hydroxy, lefluomide and about to start anti-TNF as my inflamation factors are so high and at 5ft 7 weigh in at an unhealthy 13st 10lb.
I eat a cocktail of Gabapentin, diclofenic and tramadol and take lorazapam most nights to try and get a decent nights sleep. Large glasses of red wine can also be added to the daily list of medication!!
I can no longer run the 10k's I used to, or walk for miles like I used to but I can swim, I can walk round the block or I can give up, stop taking my pills, be in more pain, get fatter and more miserable, the stress will increase my inflamation so I'll do less, so I'll get fatter and more miserable.............
Can you see a pattern forming here????
You are overweight and it is affecting your joints - there is no getting away from it. And you know this is because you are taking in more than you are burning off. If you can't burn it off try and reduce what you are taking in....Easier said than done when you are fed up and in lots of pain like we are........
So my solution? Keep coming on this site - read others stories and share your pain but DON'T stop taking your meds. My consultant will see me earlier than planned if things get bad - try emailing yours. If you think your GP isn't being understanding see another GP at the practice or ask for help with your weight - I see the Practice Nurse monthly for weigh-ins and help with managing my weight - so far I've dropped 18lb since Christmas - and if I can do it so can you as I am the best cake making, pastry making, wine drinking cheese muncher on the planet!!!
I'm here if you want a bit of support
Chin up, shoulders back, Forward!!!!